Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is recurrent abdominal pain after abrupt discontinuation of vitamin B complex and probiotics normal?

User rating for this question
Excellent
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1675 Questions
Question
Hi Dr XXXXXXX

I am taking the B complex and Probiotics. I began to feel better and within 3 days had much improved - at a week had nearly no pain. Two days ago I started weaning myself off the IBS pills and the pains started coming back. I guess I should go back on them, do you think? Any other advice?
thanks
XXXXXXX XXXX
Wed, 23 May 2018 in Liver and Gall Bladder
 
 
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Don’t stop medications on your own.

Detailed Answer:
Thanks for follow up query Mr XXXXXXX
Good to hear thst you responded to medications.
Dear patient i would suggest you to use probiotic(VSL# 3 twice daily) and B complex once daily for 2 weeks initialy.Once you start getting better don’t stop it on your own.Inform me and i would suggest you what to do.
When you are almost 90% better we would taper VSL# 3 from twice to once daily.
Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor